Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 157, NWS St. Louis, MO

May 11, 2008Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at May 11, 2008, 10:58 AM CDT for Lincoln County, Missouri. It took effect at May 11, 2008, 12:22 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 11, 2008, 10:58 AM CDT (15:58 UTC)
In effect from
May 11, 2008, 12:22 PM CDT
Expired
May 12, 2008, 10:21 AM CDT
In force
22 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 111558
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CDT SUN MAY 11 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND LESS THAN 0.10 INCHES FORECAST IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-121558-
/O.NEW.KLSX.FL.W.0157.080511T1722Z-080513T0724Z/
/TRYM7.1.ER.080511T1722Z.080512T0000Z.080512T0724Z.NO/
1058 AM CDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY.
* UNTIL MONDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.0 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 22.0 FEET...THE RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/12  05/13  05/14  05/15  05/16

CUIVRE RIVER
  TROY             21   19.1      19.7   10.6    7.3    6.5    6.3
3 follow-up statements
000 
WGUS83 KLSX 120106
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT SUN MAY 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.75 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND NONE EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-130106-
/O.EXT.KLSX.FL.W.0157.000000T0000Z-080513T1849Z/
/TRYM7.1.ER.080511T1628Z.080512T0600Z.080512T1849Z.NO/
806 PM CDT SUN MAY 11 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 23.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. 
* THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.

$$

MOC113-130105-
/O.CON.KLSX.FL.W.0145.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.000000T0000Z.080513T0000Z.000000T0000Z.NO/
806 PM CDT SUN MAY 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.  MODERATE FLOODING 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/12  05/13  05/14  05/15  05/16

CUIVRE RIVER
  TROY             21   23.8      23.9   10.7    7.4    6.6    6.3
  OLD MONROE       24   26.0      26.4   26.7   26.0   25.9   25.9
000 
WGUS83 KLSX 121152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT MON MAY 12 2008

...THE FLOOD WARNING CONTINUES FOR THE CUIVRE RIVER IN MISSOURI...
 
  NEAR TROY AFFECTING LINCOLN COUNTY 

  AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-131152-
/O.EXT.KLSX.FL.W.0157.000000T0000Z-080513T1454Z/
/TRYM7.1.ER.080511T1628Z.080512T0345Z.080512T1454Z.NO/
652 AM CDT MON MAY 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL MONDAY AFTERNOON.
* AT 5 AM MONDAY THE STAGE WAS 22.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 24.2 FEET AT 10:45 PM SUNDAY.  THE 
  RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD 
  STAGE THIS MORNING. 


$$

MOC113-131151-
/O.CON.KLSX.FL.W.0145.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.000000T0000Z.080513T0000Z.000000T0000Z.NO/
652 AM CDT MON MAY 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 26.3 (ESTIMATED) FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.9 FEET THIS
  EVENING BEFORE FALLING.  THE RIVER IS EXPECTED TO CONTINUE FALLING 
  TO NEAR 26.0 FEET BY WEDNESDAY EVENING BEFORE LEVELING OFF FOR THE 
  REST OF THE WEEK.
* IMPACT...AT 27.0 FEET...THE RIGHT BANK OVERFLOWS AND MODERATE 
  FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/13  05/14  05/15  05/16  05/17

CUIVRE RIVER
  TROY             21   22.6      10.9    7.4    6.6    6.4    6.2
  OLD MONROE       24   26.0      26.8   26.2   26.0   26.0   26.0
000 
WGUS83 KLSX 121521
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT MON MAY 12 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-121550-
/O.CAN.KLSX.FL.W.0157.000000T0000Z-080513T1454Z/
/TRYM7.1.ER.080511T1628Z.080512T0345Z.080512T1213Z.NO/
1020 AM CDT MON MAY 12 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 10 AM MONDAY THE STAGE WAS 18.6 FEET. 
* FELL BELOW FLOOD STAGE AT 7:15 AM MONDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 7 FEET 
  BY WEDNESDAY. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/13  05/14  05/15  05/16  05/17

CUIVRE RIVER
  TROY             21   18.6      10.3    7.4    6.6    6.4    6.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 7:00 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 11, 7:00 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN MAY 11 2008

.DISCUSSION...
/446 AM CDT SUN MAY 11 2008/
UNUSUALLY COLD AND WINDY WX FOR MID MAY TDA DUE TO AN UNSEASONABLY
DEEP MID LVL LOW CURRENTLY CNTRD NR STL AND ITS ASSOCIATED DP SFC
LOW CNTRD JUST NE OF UIN ATTM. THIS DPNG SFC LOW IS CREATING AN
INTENSE SFC PRESSURE GRADIENT ACRS THE CWA EARLY THIS MRNG LEADING
TO STG AND GUSTY SFC WNDS BHND THE LOW PRESSURE SYSTEM. SUSTAINED
WND SPEEDS OF 25 KTS WITH GUST TO ARND 40 KTS WERE COMMON ACRS
MUCH OF THE CWA. WILL CONT THE WND ADVSRY UNTIL 00Z MON FOR THE
ENTR CWA. THE WND SPEEDS SHOULD BGN TO DCRS LTR THIS AFTN AS THE
SFC LOW MOVES EWD INTO THE OH VLY REGION AND THE SFC RDG CURRENTLY
IN THE LEE OF THE RCKYS BLDS EWD INTO WRN MO CAUSING THE SFC
PRESSURE GRADIENT TO RELAX ACRS THE CWA. THE WRAP ARND TYPE
SHRA/RA ROTATING SEWD THRU THE CWA ATTM SHOULD GRADUALLY SHIFT E
INTO JUST THE IL COUNTIES OF THE CWA LTR THIS MRNG AND EARLY THIS
AFTN AND THEN EVENTUALLY PUSH E OF THE ENTR CWA BY LT AFTN OR
EARLY EVNG AS THE MID-UPR LVL LOW AND ASSOCIATED SFC LOW MOVE EWD
THRU SRN IL AND IN TDA. SUBSIDENCE WILL BE INCRSG OVER THE CWA LTR
TDA AS THE SFC RDG BUILDS EWD INTO THE CWA BHND THE SFC LOW WITH
GRADUAL CLRG OF THE LOW LVL CLOUD DECK FM W TO E ACRS THE CWA THIS
AFTN INTO THIS EVNG. MOST OF THE LOW LVL CLOUDINESS SHOULD BE E-NE
OF THE CWA BY LT EVNG. UNSEASONABLY COLD MIN TEMPS WILL OCCUR TGT
WITH GOOD RADIATIONAL COOLING NR THE SFC RDG AXIS WHICH SHOULD BE
ACRS CNTRL MO ARND 12Z MON. SFC WNDS SHOULD BCM LGT LT TGT...WITH
A CLR SKY...AND SFC DWPTS DOWN INTO THE UPR 30S TO LWR 40S ACRS
MOST OF THE CWA. A WRMG TREND WILL BGN MON AFTN AS AN MID-UPR LVL
RDG MOVES EWD INTO THE CNTRL US...AND AS SFC WNDS BCM SELY AS THE
SFC RDG MOVES E OF THE CWA. BOTH THE NAM AND GFS MDLS BRING THE 12
DGR C 850 MB ISOTHERM NEWD INTO ERN MO BY MON AFTN OR EVNG. THE
CHC OF SHRA/TSRA WILL INCRS FM W TO E ACRS THE CWA ON TUE AS A
S-SWLY LLJ TRANSLATING EWD THRU THE CWA BRINGS INCRSG LOW LVL WAA
AND LOW LVL MOISTURE EWD THRU THE CWA. A DPNG MID-UPR LVL TROF
MOVG EWD THRU THE NRN PLAINS WILL ALSO SEND A CDFNT SEWD THRU THE
CWA TUE NGT AND WED. THE GFS MDL IS A LTL MORE PROGRESSIVE WITH
THE CDFNT PUSHING IT THRU THE CWA BY WED AFTN...WHILE THE NAM MDL
IS A LTL SLOWER WITH THE SEWD PROGRESS. IF THE FASTER GFS MDL
SOLUTION IS CORRECT THE PCPN SHOULD BE SE OF THE CWA BY WED AFTN
WITH A WK SFC RDG BLDG SEWD INTO THE CWA BHND THE CDFNT.

GKS

&&

.AVIATION...
/643 AM CDT SUN MAY 11 2008/
FOR THE 12Z TAFS...CENTRAL PRES OF SFC LO OVR IL HAS NOW DIPPED TO
986MB. ATTENDANT PRES GRADIENT W OF SFC SYS REALLY TIGHTENED UP
OVRNGT...AND PRODUCED NW WNDS THAT GUSTING 35-40 KTS OVR LAST 4HRS...WITH
A GUSTS IN THE 45-50 KT RANGE IN A CPL OF SPOTS. WITH THE INTS
GRADIENT FCST TO PERSIST FOR MUCH OF THE DAY HV HELD ONTO STG WINDS
UNTIL LT THIS AFTN. THIS MAY BE A BIT LONG... BUT I THINK THAT
HTG...ALBEIT MINOR...MAY PROLONG THE ENHANCED WND GUSTS. RAIN
ASSOC WITH WRAP-ARND MSTR IS PULLING E FAIRLY QUICKLY....AND
EXTRAPOLATION OF ECHO TRENDS OVR THE LAST 3 HRS SUGGESTS THAT PCPN WILL
MV EAST OF THE MSRVR IN THE 14-15Z TIME FRAME. EXTENSIVE AREA OF
SC IN WAKE OF SYS SHUD KP MVFR CIGS OVR MOST LOCATIONS THRU MID
AFTN. EXTRAPOLATION OF BACK EDGE OF THESE CLDS SUGGESTS CLRG IN
COU BY MID AFTN AND IN UIN AND STL TAF LOCATIONS BY 00Z...BUT
THINK SM DIURNAL CLOUDS SHUD FORM ON THE PERIPHERY OF THE SOLID
MVFR DECK WHICH SHUD SLOW THIS CLRG BY A FEW HRS.

TRUETT

&&

.CLIMATE...

RECORD LOW MAX TEMPS FOR MAY 11

COU   53 IN 1952
STL   53 IN 1960

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 11, 5:59 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
559 AM CDT SUN MAY 11 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
559 AM CDT SUN MAY 11 2008

...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A VERY STRONG WEST TO NORTHWEST WIND OF 25 TO 35 MPH WITH GUSTS
TO AROUND 45 MPH WILL OCCUR TODAY. AS A RESULT...A WIND ADVISORY
IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE
ADVISORY PRODUCT. THE WIND SHOULD BEGIN TO WEAKEN EARLY THIS
EVENING AS THE INTENSE LOW PRESSURE SYSTEM RESPONSIBLE FOR THESE
UNSEASONABLY STRONG WINDS MOVES WELL EAST OF THE AREA.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR HIGH WIND
SPEED MEASUREMENTS TO THE NATIONAL WEATHER SERVICE TODAY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, May 11, 8:17 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0737 AM     NON-TSTM WND DMG BELLEVILLE              38.53N  90.00W
05/11/2008                   ST. CLAIR          IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN AND PARTIALLY BLOCKING THE STREET

&&

EVENT NUMBER 00051

MILLER
Local storm report, May 11, 8:18 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0809 AM     NON-TSTM WND DMG SMITHBORO               38.89N  89.34W
05/11/2008                   BOND               IL   TRAINED SPOTTER

            6 INCH DIAMTER TREE LIMBS DOWN

&&

EVENT NUMBER 00052

MILLER
Local storm report, May 11, 8:29 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0829 AM     NON-TSTM WND DMG BETHALTO                38.90N  90.05W
05/11/2008                   MADISON            IL   TRAINED SPOTTER

            4 TO 6 INCH TREE LIMBS DOWN

&&

EVENT NUMBER 00053

MILLER
Local storm report, May 11, 8:38 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0834 AM     NON-TSTM WND DMG 2 S DARDENNE PRAIRIE    38.73N  90.73W
05/11/2008                   ST. CHARLES        MO   NWS EMPLOYEE

            TREE UPROOTED AT I 64 & HWY 94 IN WELDON SPRING

&&

EVENT NUMBER 00054

MILLER
Local storm report, May 11, 8:47 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0840 AM     NON-TSTM WND DMG AVISTON                 38.61N  89.61W
05/11/2008                   CLINTON            IL   TRAINED SPOTTER

            SOME MINOR SHINGLE DAMAGE ON HOMES AND NUMEROUS SMALL
            LIMBS BLOWN DOWN.

&&

EVENT NUMBER 00055

BYRD
Local storm report, May 11, 10:26 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT SUN MAY 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND DMG 1 NW MURPHY             38.51N  90.50W
05/11/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            TWO 30 FOOT TALL ASPEN TREES WERE UPROOTED IN BACKYARD
            DUE TO WINDS AND SATURATED SOILS.

&&

EVENT NUMBER 00056

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:34 PM CDTTornado WarningLSXSainte Genevieve26 min
May 10, 9:25 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds50 min
May 11, 11:51 AM CDTRiver Flood WarningLSXGasconade, Montgomery3 days

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.